# SDR CA000209038

- Difficulty date: December 29, 1999
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 55,455 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3412131
- Condition: Failed
- Location: Lt & Rt
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON PREFLIGHT SMOKE COMING FROM REAR GALLEY AND BEGAN TO FILL CABIN PASS DEPLANED. DEACTIVATED BOTH CHILLERS AND REPLACED.
